American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF

[2] Elchanan Mossel. Phase transitions in phylogeny. Trans. Amer. Math. Soc. 356 (2004) 2379-2404. MR 2048522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harry Kesten. Some nonlinear stochastic growth models. Bull. Amer. Math. Soc. 77 (1971) 492-511. MR 0278404.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1